DOI 10.1111/j.1346-8138.2005.tb00857.x
A case of photocontact urticaria induced by photodynamic therapy with topical 5-aminolaevulinic acid.
Аннотация
Photodynamic therapy (PDT) with topical application of 5-aminolaevulinic acid (ALA) is a promising new treatment option for the management of various cutaneous malignancies. Generally, topical ALA-based PDT has relatively insignificant adverse effects of transient character; these include itching, stinging or burning pain and slight to moderate erythema. We describe the first case of photocontact urticaria induced by topical ALA-based PDT for the treatment of unilesional mycosis fungoides. Although the first treatment session resulted merely in mild erythema, the second PDT caused marked urticaria corresponding to the PDT-applied area with an intolerable stinging sensation. A photopatch test demonstrated that black light and visible light irradiation after topical ALA provoked an urticarial reaction in the patient's uninvolved skin. These observations suggested an allergic pathogenesis for the wheal formation induced by PDT with topical ALA in this case. Photocontact urticaria should be considered as a possible adverse effect in ALA-based PDT.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.